# SDR AALA20171126002

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 57,066 hours, 28,210 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 141215
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO A FUEL BOOST PUMP FAILED.  REMOVED AND REPLACED FORWARD CENTER FUEL BOOST PUMP AND CONDUIT HARNESS IAW AMM 28-20-07-201.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
